MathSciNet Relay Station
MathSciNet bibliographic data
MR29281 (10,575f) 65.0X
Goodwin, E. T. The evaluation of integrals of the form $\int\sp \infty\sb {-\infty} f(x) e\sp {-x\sp {2}} dx$. Proc. Cambridge Philos. Soc. 45, (1949). 241–245.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement